Authors

R. Pasumarthy, A. J. van der Schaft

Abstract

In this paper we extend results on interconnections of port-Hamiltonian systems to infinite-dimensional port-Hamiltonian systems and to mixed finite and infinite dimensional port-Hamiltonian systems. The problem of achievable Dirac structures is now studied for systems with dissipation, in the finite-dimensional, infinite-dimensional and the mixed finite and infinite-dimensional case. We also characterize the set of achievable Casimirs and study its application for the control of port-Hamiltonian systems.

Citation

  • Journal: International Journal of Control
  • Year: 2007
  • Volume: 80
  • Issue: 9
  • Pages: 1421–1438
  • Publisher: Informa UK Limited
  • DOI: 10.1080/00207170701361273

BibTeX

@article{Pasumarthy_2007,
  title={{Achievable Casimirs and its implications on control of port-Hamiltonian systems}},
  volume={80},
  ISSN={1366-5820},
  DOI={10.1080/00207170701361273},
  number={9},
  journal={International Journal of Control},
  publisher={Informa UK Limited},
  author={Pasumarthy, R. and van der Schaft, A. J.},
  year={2007},
  pages={1421--1438}
}

Download the bib file

References